MAUDE Adverse Event Report: HISTOSONICS, INC. EDISON SYSTEM; Focused ultrasound system for non-thermal, mechanical tissue ablation

HISTOSONICS, INC. EDISON SYSTEM; Focused ultrasound system for non-thermal, mechanical tissue ablation
Catalog Number EDNTC1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device malfunctions or other noteworthy events were reported by the user.
 
Event or Problem Description
As part of the boombox post-market clinical trial, a 52 year old female patient, diagnosed with metastatic leimyosarcoma, had a histotripsy treatment to a segment 5 liver tumor on (b)(6) 2025 (total planned treatment volume (ptv) = 33.5cc ).After the histotripsy treatment, the patient experienced significant abdominal pain and brown urine which resulted in the patient being admitted day of the procedure.A post-procedure ct scan indicated stable duodenitis and no active gastrointestinal bleed.According to the treating physician, the duodenum was reported to be adjacent and potentially overlapping the ptv, which may have resulted in the patient developing duodenitis.The patient was given antibiotics, held for observation and discharged on (b)(6) 2025.As part of the boombox post-market clinical trial, the treating physician determined on (b)(6) 2025 that the duodenitis was grade 3 due to the need for admission.The patient is recovering well and no further "sequelae" were experienced.No device malfunctions or other noteworthy events occurred during the case.

Brand Name
EDISON SYSTEM
Common Device Name
Focused ultrasound system for non-thermal, mechanical tissue ablation
Manufacturer (Section D)
HISTOSONICS, INC.
16305 36th ave n
suite 300
plymouth MN 55446
Manufacturer (Section G)
HISTOSONICS, INC.
16305 36th ave n
suite 300
plymouth MN 55446
Manufacturer Contact
leeanne swiridow
16305 36th ave n
suite 300
plymouth, MN 55446
6123510361
MDR Report Key22014586
Report Number3027664504-2025-00008
Device Sequence Number7837747
Product Code QGM
UDI-Device Identifier00850006962006
UDI-Public00850006962006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEDNTC1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR
Patient SexFemale